# SDR SWAA2021042859742

- Difficulty date: March 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 303 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AT LEVEL STRINGER 17L AT PASSENGER CABIN / REPLACED INNER CHORD LOCATED AT LEVEL STRINGER 17L BTW BS.270 TO BS 360 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 TO 11; REV A; PART NUMBER USED: 654A0004-1073
